Miss you all... Little rant from me :D


Hiya everyone… To those who know who I am sorry for not staying in contact I actually keep forgetting about the site… How bad is that? Lol…

And hello to all the people that don’t waves hello :smiley:

So basically I been told that there is nothing no one can do, I gotta stay on the one med they gave me at a rather low level in my opinion the dreaded Topamax… They say the tingling in your hands goes away, that’s a load of bull… And the various other stupid side effects. I been there and complained and nothing NADA happened. Put it this way my next appt is in September with my Neurologist SEPTEMBER… So no matter how I’m feeling I have to wait…

My local GP don’t even want to know anymore. My headaches don’t just magically disappear overnight but ey I am not a specialist who am I to know what I’m on about!!!

And to top it all off the job hunt is never ending, job app after job app. Getting me NO where… Ah so frustrating…

I have my good day’s I’m not going to lie, but then my bad days do out weigh my good days it’s a devil in disguise. I do get a little bit frustrated when I see all these people around me getting help for no apparent reason. My old neighbour she had help left right and centre cos she had 10 kids living at home. She never worked a day in her life. She just had kids (by 7 diff men) and I don’t get nothing.

BUT I HAVE DECIDED…… I WILL NOT let this get me down… I am going to keep trying till I find a job I can do. And if the docs won’t help me then fine. I just hope the next time I pass out their the ones in A&E… Well I hope I don’t pass out, but you know what I mean. :stuck_out_tongue:

Anyways enough of the Lexi Rant how are all you :D???

P.S OMG what you think of my red hair… It was so bright at one point… Gone blonde again now. Red was just toooooo high maintenance. :stuck_out_tongue:

XOXO

Lexi :smiley:

LEXI!!!!!!!!!!!!!!! So glad you checked in with us!!! Sorry you are having such a rough time of it now.

I find being active in this site has helped me...in so many ways...so maybe we can help each other..you are not alone..I do love the red hair....

Please be sure to come back and let us know how you are....

Love,

Lori

Hey Lexi!


First I want to start out by saying I LOVE THE RED HAIR!! I'm obsessed with dying my hair red. I have been ever since about 9th grade...So now I usually dye the top half red and the bottom half black. Its time for me to dye it again as its faded to almost brown. Yes definitely high maintenance. Which is why I go buy the bottle at walmart lol cheaper and works just as well.

I'm on topamax as well. When I was first on it...the tingling in my hands and feet went out of whack. Way more than usual and was ridiculous. I went back to my physician then my NS and then he referred me to a neurologist. The neuro said it was from the topamax. So he suggested splitting the dosage day and night as it was really helping my regular headaches. So I was taking half of that at night and half in the morning. After awhile that started to help and the crazy numbness and tingling slowly went back to its normal numbness & tingling. Now I'm back to one full pill a day and *crossesfingers* so far so good.

-Alicia

Hiya thanks to all the replies.. I'm gonna try and keep up with everyone. Just hard as I am in dyer need of a job.. Seriously I didn't know it was that bad out that until now my god...

Abby I asked for a 2nd opinion remember I think I told you. And they asked me to wait and wait. So when I asked again they said no... It's so bad.. If I could afford private health care I would do it but I can't. It's bad cos I take so many painkillers in one day that I would fail a drug test if anyone asked me to take one hahaha everyone makes that joke about me lol.

I've learned to lighten up a lot. I mean it's still hard but ey I'm still Alex (its what most ppl call me) and then still as crazy as ever... Just a little slower than usual :P

I've applied for a couple of bar jobs. Really didn't wanna have to go back to being a barmaid but times are tough in middlesex omg seriously the only other jobs around here are driving jobs and I can't drive :( lol...

Anyway... thnk you for the advice..

Alicia- thats how I take my tablets.. i been on every dosage there is now. And they finally settled on 25mg twice a day. As the side effects effected me so much... So far so good. Tngling still there but dealable.. :)

xoxo

Hi Lexi,

I'm glad you are back! I've wondered about you. I am so sorry that you got the "there's nothing we can do" bit. We've all been there. Don't give up. Keep letting them know when you develop new symptoms or that your symptoms are bothersome. I hope that you start having more good days than bad. How long have you been on the Topamax? Maybe after a little bit it will start to help you. I will be praying that it does.

I used to be a redhead, too. It is very high maintenance! Blonde is much easier!

Love,

Carla